# SDR UIEA2022092301043

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE O/B TR EVIDENCE OF OIL LEAK AT MID AND LWR ACTUATOR  (ENG #2 O/B T/R OIL LEAK MID AND LWR ACTUATOR CLEANED IAW SOPM 20-30-03 PAGE 5 STEP 4. PERFORMED OPERATION CHECK AND FOUND ACTUATOR LEAK IS IN LIMITS IAW AMM 78-31-00-700-801-F00)
